# SDR ASAA2018081305757

- Difficulty date: August 10, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N924VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07942
- Aircraft time: 1,788 hours, 483 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED DURING 2 LEGS, THE NR 2  ENGINE OIL FILTER,  APPROACH BYPASS MESSAGE ON ECAM.  ACFT GROUNDED. R & R THE OIL FILTER CARTRIDGE IAW AMM 79-21-05,  AND PERFORMED A VISUAL INSPECTION AND CLEANED THE OIL DEBRIS MONITORING SYSTEM (ODMS) IAW AMM 79-36-00.  LEAK CHECKED GOOD,  ACFT OK FOR SERVICE.
